# SDR FDEA202208031850

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,174 hours, 27,532 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000215
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTABLE DAMAGE INDICATIONS NOTED IN HOLE #10 #1 PYLON FITTING. PERFORMED REPAIR ON EA F-5730-T0369120 P1 STEP 10, WINGS-PLATES AND SKIN-LH WING,   UPPER SKIN @ DRAG FITTING CORROSION REPAIR-FEDEX EO F-5730-E0340076 REV E PART 1 BY   REPLACED OB DRAG FITTING, CAT 'B' REPAIR, MAJOR REPAIR.
